| Model Number |
MMT-551NAS |
| Medical Device Problem Codes |
Device Difficult to Program or Calibrate (1496); Moisture or Humidity Problem (2986)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/19/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had button error after falling in the pool.Customer stated the pump was vibrating without an alarm or alert.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.
Additional Manufacturer Narrative
No button error alarm noted during testing.Device had unresponsive esc, act and down buttons due to corroded keypad traces.No moisture damage electronic assembly during visual inspection.(b)(4).